Ghent University Academic Bibliography

Advanced

Levodopa-induced alterations in speech rate in advanced Parkinson's disease

Miet De Letter UGent, Patrick Santens UGent, Marc De Bodt UGent, Paul Boon UGent and John Van Borsel UGent (2006) ACTA NEUROLOGICA BELGICA. 106(1). p.19-22
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle
publication status
published
subject
journal title
ACTA NEUROLOGICA BELGICA
Acta Neurol. Belg.
volume
106
issue
1
pages
19-22 pages
publisher
ACTA MEDICA BELGICA
Web of Science type
Article
Web of Science id
000237896900004
JCR category
CLINICAL NEUROLOGY
JCR impact factor
0.488 (2006)
JCR rank
135/146 (2006)
JCR quartile
4 (2006)
ISSN
0300-9009
language
English
UGent publication?
yes
classification
A1
id
413103
handle
http://hdl.handle.net/1854/LU-413103
date created
2007-03-07 16:08:00
date last changed
2008-05-22 14:38:13
@article{413103,
  author       = {De Letter, Miet and Santens, Patrick and De Bodt, Marc and Boon, Paul and Van Borsel, John},
  issn         = {0300-9009},
  journal      = {ACTA NEUROLOGICA BELGICA},
  language     = {eng},
  number       = {1},
  pages        = {19--22},
  publisher    = {ACTA MEDICA BELGICA},
  title        = {Levodopa-induced alterations in speech rate in advanced Parkinson's disease},
  volume       = {106},
  year         = {2006},
}

Chicago
De Letter, Miet, Patrick Santens, Marc De Bodt, Paul Boon, and John Van Borsel. 2006. “Levodopa-induced Alterations in Speech Rate in Advanced Parkinson’s Disease.” Acta Neurologica Belgica 106 (1): 19–22.
APA
De Letter, M., Santens, P., De Bodt, M., Boon, P., & Van Borsel, J. (2006). Levodopa-induced alterations in speech rate in advanced Parkinson’s disease. ACTA NEUROLOGICA BELGICA, 106(1), 19–22.
Vancouver
1.
De Letter M, Santens P, De Bodt M, Boon P, Van Borsel J. Levodopa-induced alterations in speech rate in advanced Parkinson’s disease. ACTA NEUROLOGICA BELGICA. ACTA MEDICA BELGICA; 2006;106(1):19–22.
MLA
De Letter, Miet, Patrick Santens, Marc De Bodt, et al. “Levodopa-induced Alterations in Speech Rate in Advanced Parkinson’s Disease.” ACTA NEUROLOGICA BELGICA 106.1 (2006): 19–22. Print.